Accessibility navigation


Similarity solutions for multicomponent flows

Glaister, P. (1992) Similarity solutions for multicomponent flows. Computers & Mathematics with Applications, 24 (10). pp. 77-88. ISSN 0898-1221

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/0898-1221(92)90020-I

Abstract/Summary

A one-dimensional shock-reflection test problem in the case of slab, cylindrical or spherical symmetry is discussed for multi-component flows. The differential equations for a similarity solution are derived and then solved numerically in conjunction with the Rankine-Hugoniot shock relations.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:15647
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation